# SDR MASA200700277

- Difficulty date: May 18, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 9,186 hours, 6,882 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Unsecure
- Location: Oxygen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2627 CLT - AFT LAV OXYGEN DOOR CAME OPEN.  MX REPACKED AND SECURED.
